×

Found 33 Documents (Results 1–33)

Algebraic Bethe ansatz for \(\mathfrak{o}_{2n+1}\)-invariant integrable models. (English. Russian original) Zbl 1467.81054

Theor. Math. Phys. 206, No. 1, 19-39 (2021); translation from Teor. Mat. Fiz. 206, No. 1, 23-46 (2021).
PDFBibTeX XMLCite
Full Text: DOI arXiv

Bethe vectors for orthogonal integrable models. (English. Russian original) Zbl 1441.81106

Theor. Math. Phys. 201, No. 2, 1545-1564 (2019); translation from Teor. Mat. Fiz. 201, No. 2, 153-174 (2019).
PDFBibTeX XMLCite
Full Text: DOI arXiv

Zamolodchikov-Faddeev algebras for Yangian doubles at level 1. (English. Russian original) Zbl 0924.17013

Theor. Math. Phys. 110, No. 1, 18-34 (1997); translation from Teor. Mat. Fiz. 110, No. 1, 25-45 (1997).
MSC:  17B37 81R50 16W30
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

all top 5

Year of Publication

all top 3

Main Field

Software